CureZone   Log On   Join
Re: Using Oxy-powder makes tired and light-headed, what is causing this?
 
mantonia Views: 1,739
Published: 15 years ago
 
This is a reply to # 795,025

Re: Using Oxy-powder makes tired and light-headed, what is causing this?


Wow Wombat thats exactly what happens. I drink water and very often find myself running to the toilet soon after. I am going to try that salt Water Cure .

So I just add Sea-Salt to water and drink it? I have organic Sea Salt already so i will use it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.326 sec, (1)